Cookies?
Library Header Image
LSE Research Online LSE Library Services

Semiparametric penalty function method in partially linear model selection

Tong, Howell, Dong, Chaohua and Gao, Jiti (2007) Semiparametric penalty function method in partially linear model selection. Statistica Sinica, 17 (1). pp. 99-114. ISSN 1017-0405

Full text not available from this repository.

Item Type: Article
Official URL: http://www3.stat.sinica.edu.tw/statistica/
Additional Information: © 2007 Statistica Sinica
Library of Congress subject classification: Q Science > QA Mathematics
Journal of Economic Literature Classification System: C - Mathematical and Quantitative Methods > C6 - Mathematical Methods and Programming
Sets: Departments > Mathematics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 23 Jul 2008 09:27
URL: http://eprints.lse.ac.uk/14793/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only